MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 CONSOLE FOR 4 PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 CONSOLE FOR 4 PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 48-40-00Z
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the sorin s5 system.The incident occurred in united states.According to information, the graphic error would not allow it to start cardioplegia: the issue affected both the pump and the display.Therefore both were replaced.Then thoroughlly functionally tested and now system is working properly.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a procedure, an error was displayed by the cardioplegia pump and could not run.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A device service history review has been performed and identified that the unit was manufactured in 2023 and no other similar event has been reported before, neither concerning trend has been identified.Taking into account the result of service activity and the manufacturing date of the unit, it cannot be ruled out that the root cause of the event was an early electrical failure of replaced components.No specific action was currently deemed necessary, livanova maintains and documents periodic customer events monitoring process in order to evaluate actions for products improvement.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 CONSOLE FOR 4 PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key19132097
Report Number9611109-2024-00185
Device Sequence Number6854021
Product Code DTQ
UDI-Device Identifier04033817902676
UDI-Public010403381790267611230623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-40-00Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer07/28/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown